# SDR QXEA2010063000371

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,086 hours, 13,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING IN FLIGHT.  CIRCUIT BREAKERS PULLED IAW CHECKLIST. RETURNED TO THE FIELD. LANDING UNEVENTFUL. INSP & FOUND NO DEFECTS NOTED WITH LAV SMOKE DETECTOR.  OP'S CHECKS ARE GOOD.  INSP & FOUND THAT NR1 & NR2 ENGINE RECOVERY WASHES WERE PERFORMED PRIOR TO 1ST FLIGHT OF THE DAY.  PERFORMED AMM TASK 72-00-00-100-801-A01 STEP 4.H. (REMOVAL OF ODOR & SOAP FUMES IN ECS SYS) & HS72-0021, 26-16-00-710-801-A01.  FUMES & ODOR NO LONGER PRESENT IN ACFT.  RETURNED TO SERVICE.
